# SDR DALA12016703318

- Difficulty date: December 15, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 24,700 hours, 3,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN SKIN AT FR61A AND AFT CARGO DOOR SKIN.  CUTOUT DAMAGED SKIN IAW SRM 52-32-00, FIG 208.  REPAIRED IAW SRM 52-32-00, FIG 208.  TO BE INSPECTED AT 40,000 FC DTW 429792, 15 DEC.
